# SDR DALA2018102206234

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 14,857 hours, 5,498 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3826 POST FLIGHT: 1L SLIDE RAFT DISLODGED FROM CONTAINER 1L DOOR. CORRECTIVE ACTION: INSPECTED AND REINSTALLED 1L SLIDE PER AMDS WORK CARD 2560-4425 PERFORMED INSPECTION OF IL SLIDE PER CARD . NO DAMAGE NOTED. SLIDE PIN ENGAGED AND SAFTIED. RII INSPECTION COMPLETE (4404426).
